# SDR IPXA2572368

- Difficulty date: March 12, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536128
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT FLOORBOARD 252XUF DELAMINATED AND HAS BAD INSERTS.  FABRICATED NEW FLOORBOARD IAW EO N757-5320-9692-H.
